# SDR UPS804311

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE LEFT WING FORWARD OF THE FORWARD SPAR WING TO BODY ANGLE AT STATION 640 - 680.  MAINTENANCE REMOVED THE ANGLE, FABRICATED AND INSTALLED PER SRM 51-1-20D AND 51-3-0.
